# SDR SWIA202053349

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 28,476 hours, 28,440 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE EN-ROUTE.  FLIGHT 4299-FILED CLOSED.  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 21696478 WITH THE FOLLOWING CORRECTIVE ACTION: "RAN BOTH ENGINES AND CHECKED WING ANTI ICE SYSTEM, IN REFERENCE TO THE CRJ 200 AMM.  COULD NOT GET ANTI ICE DUCT WARNING MESSAGE TO APPEAR.  ALL FLOW LINES REMAINED GREEN.  ADDITIONALLY PERFORMED OPERATIONAL TEST OF BLEED AIR LEAK DETECTION SYSTEM, IN REFERENCE TO THE CRJ 200 AMM.   OPERATIONAL CHECK WAS GOOD.
